# SDR QXEA200400377

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 15,238 hours, 21,936 cycles
- Engine: Pwa PW123
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 122AR ON RT FORWARD FUSELAGE HAS TWO BAD NUTPLATES. REMOVED AND REPLACED NUTPLATES IAW DHC-8 SRM 51-40-11.
